# SDR MASA2012033034636

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 17,750 hours, 14,683 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD TORN.  R2 PAX DOOR "EXIT" PLACARD.
